# SDR CA091014001

- Difficulty date: October 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,205 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Part number: 82742339001
- Condition: Split
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE ROLL SPOILER CABLE DISCONNECT MOD SWITCHES (SB 8-27-89), THE PULLEY ON TRIGGER ARM WAS FOUND SPLIT IN HALF LEAVING THE CABLE RIDING THE METAL BEARING.  CLOSER INVESTIGATION REVEALED THAT DIAMETER OF THE CABLE APPEARS TOO BIG FOR THE PULLEY TYPE INSTALLED CAUSING THE CABLE TO EXERT SIDE PRESSURE ON THE INNER WALLS OF THE PULLEY.  THIS MAY HAVE CAUSED PREMATURE FAILURE OF THE PULLEY.   A NEW PULLEY DOES NOT RESOLVE THE CABLE DIAMETER TO PULLEY INNER DIAMETER MISMATCH.  ALTHOUGH THE PULLEY WAS REPLACED UNDER WO200277 NR-00512 , ISSUE REMAINS NOTE: THIS INSTALLATION ALSO REFERENCES AD CF2006-13, DATED 12 JULY 2006.
